# SDR UHLA2014120900847

- Difficulty date: December 9, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 28,703 hours, 17,751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, SMELLED SMOKE AND VISUALLY COULD SEE A HAZE IN THE COCKPIT.  THE F/A ALSO DETECTED SMOKE AND SAW A HAZE IN THE FORWARD CABIN.  RAN THE QRH IAW PAGE SMO-5, SOURCE OF SMOKE WAS UNIDENTIFIED.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  R & R NR 1 ACM.
